# SDR CALA2017020300243

- Difficulty date: February 3, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 73,969 hours, 28,223 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 350E053020909
- Part serial: 4910
- Condition: Faulty
- Location: Flt Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FIRE LIGHTS ON WITHOUT AURAL WARNINGS REPORTED BY CREW.  EMERGENCY DECLARED.  R & R NR 1 FLIGHT WARNING COMPUTER AND NR 2 FLIGHT WARNING COMPUTER, IAW AMM 31-53-54, OPS NORMAL.
